Pancyclicity and Cayley Graphs on Abelian Groups
Article first published online: 5 NOV 2012
© 2012 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 74, Issue 3, pages 260–274, November 2013
How to Cite
Alspach, B., Bendit, T. and Maitland, C. (2013), Pancyclicity and Cayley Graphs on Abelian Groups. J. Graph Theory, 74: 260–274. doi: 10.1002/jgt.21708
- Issue published online: 5 SEP 2013
- Article first published online: 5 NOV 2012
- Manuscript Revised: 21 SEP 2012
- Manuscript Received: 29 JUN 2011
- odd girth;
- Cayley graph;
- abelian group
We prove that connected Cayley graphs of valency at least 3 on abelian groups are even edge-pancyclic and have cycles of every possible odd length bigger than or equal to the odd girth.